Post # 1
And I’ve spent it curled up knitting and watching depressing movies (Corpse Bride, Little Women, Doubt, and now Waitress) Not all horribly depressing but still, not the thing to do on a gorgeous day like to day.
I’m starting to wonder how much my birth control is affecting my mood – the Depo shot can apparently affect mood and desire. I’m irritable, don’t want sex, and if it rains for more than two days in a row I need a trip to the therapist office for light therapy. I went for a walk yesterday (also a gorgeous day) and still didn’t feel quite right. I have no clue where to turn now. I don’t have a regular doctor yet (I only just got on my husband’s health insurance) but I don’t quite know what to tell one if I had one.
I just needed to vent – thanks for listening.
Post # 3
I think BC is have an effect on me too. I really need to get off of it. I would try going to a new gynocologist and seeing if there are other options (though I don’t think you can do much until the shot wears off). I usually find my doctors on the insurance website and I’ve had good luck there.
I hope you start feeling better soon!
Post # 4
Yes yes yes! BC CAN do this to you – I was in the same place a year ago, same symptoms. I was on Yaz and it was great for the first 6mos. then I felt like it started to make me crazy. I swear I had mood swings and felt bummed out for no reason. I just went off of it in November but I think even then it took a while to get out of my system. Now I feel great.
If you can take break from it, it may be good just for your own peace of mind (to know your not really depressed, it’s just those drugs that make you cranky). Good luck with it – it’s a tough place to be.
Post # 5
oh yes, birth control can realllly mess up your hormones and make u moody and crazy as ever! I had to switch mine, my FI(boyfriend at the time) and I were arguing over the craziest things! I would start a fight over anything, I mean anything. I was soo emotional and sensitive. I’m just glad he stuck it out with me. lol